# SDR SIMA20151013001

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 27,668 hours, 23,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104591
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER LIGHT FLOOR STRIPS INOPERATIVE.  REPLACED NR 4 BATTERY & POWER CHARGER ASSEMBLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.  CHARGER ASSEMBLY BATTERY PN BA5-0933-901, SN C00513.
